MathSciNet Relay Station
MathSciNet bibliographic data
MR668821 82A67
Harris, A. Brooks Renormalized $(1/\sigma )$ expansion for lattice animals and localization. Phys. Rev. B (3) 26 (1982), no. 1, 337–366.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement